Thyroid UK
82,923 members97,965 posts

Lab Results & Supplement Question

First of all I wanted to thank everyone for their input. This community gives me hope and the desire to keep looking for answers.

My latest lab results are:

T4: 1.28 (.82-1.77)

T3: 68 (71-180)

TSH 2.1 (.45-4.5)

Currently on 112mcg Levothyroxine. My endo told me to increase by 1 pill a week. That hasn’t gone over well. When I take that extra pill, I can hardly sleep that night and the next day I’m all jittery. A horrible feeling. What should I ask for instead? I can’t keep going on like this. It’s affecting my jobs.

I tried switching from a multivitamin to a b-complex and adding K2 MK-7 with D3 with an additional Vitamin E complex. The b-complex made me feel uncomfortably energized and the K2 MK-7 gave me heart palpitations. I switched back to my multivitamin and all those symptoms went away. I feel so lethargic, anxious, depressed, and having trouble thinking and sleeping.

On a side note, I am meeting with a functional care doctor tomorrow so really looking forward to that.

I appreciate all your input.

4 Replies
oldestnewest

I'm not familiar with the dose increase protocol your endo has told you to follow, in the UK we usually increase by 25 micro grammes wait 6 to 8 weeks and retest, then increase if required. Depending on the size of your tablets you could soon become over medicated by increasing by 1 pill per week. Perhaps that is why you are having problems.

1 like
Reply

Thank you. I might have to request a new prescription so it’s not all taken at once.

Reply

Adding a good vitamin B complex, especially if you are low in B vitamins, can make you feel a bit wired. It usually passes after 2-3 days

Have you had vitamin D, folate, ferritin and B12 levels tested

1 like
Reply

I had them tested in January I think it was. I was on the low end on both ferritin and Vitamin D. I’ve tried many different supplements of D3 and all have the same side effect of making me feel weak, not tired as in sleepy, but like muscle fatigue. I tried adding some K2 with the D3 and I noticed I felt mentally better, but it was giving me heart palpitations so I stopped taking it.

Reply

You may also like...